The Radon transformation in the space $\mathbf{P}^n(A)$ where $A$ is a finite commutative ring with identity
Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 270-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_2_a4,
author = {M. I. Graev and N. V. Pavlenko},
title = {The {Radon} transformation in the space $\mathbf{P}^n(A)$ where $A$ is a finite commutative ring with identity},
journal = {Doklady Akademii Nauk},
pages = {270--273},
year = {1972},
volume = {207},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a4/}
}
TY - JOUR
AU - M. I. Graev
AU - N. V. Pavlenko
TI - The Radon transformation in the space $\mathbf{P}^n(A)$ where $A$ is a finite commutative ring with identity
JO - Doklady Akademii Nauk
PY - 1972
SP - 270
EP - 273
VL - 207
IS - 2
UR - http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a4/
LA - ru
ID - DAN_1972_207_2_a4
ER -
%0 Journal Article
%A M. I. Graev
%A N. V. Pavlenko
%T The Radon transformation in the space $\mathbf{P}^n(A)$ where $A$ is a finite commutative ring with identity
%J Doklady Akademii Nauk
%D 1972
%P 270-273
%V 207
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a4/
%G ru
%F DAN_1972_207_2_a4
M. I. Graev; N. V. Pavlenko. The Radon transformation in the space $\mathbf{P}^n(A)$ where $A$ is a finite commutative ring with identity. Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 270-273. http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a4/